On the range of nonlinear operators with linear asymptotes which are not invertible

Jindřich Nečas

Commentationes Mathematicae Universitatis Carolinae (1973)

  • Volume: 014, Issue: 1, page 63-72
  • ISSN: 0010-2628

How to cite

top

Nečas, Jindřich. "On the range of nonlinear operators with linear asymptotes which are not invertible." Commentationes Mathematicae Universitatis Carolinae 014.1 (1973): 63-72. <http://eudml.org/doc/16544>.

@article{Nečas1973,
author = {Nečas, Jindřich},
journal = {Commentationes Mathematicae Universitatis Carolinae},
language = {eng},
number = {1},
pages = {63-72},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {On the range of nonlinear operators with linear asymptotes which are not invertible},
url = {http://eudml.org/doc/16544},
volume = {014},
year = {1973},
}

TY - JOUR
AU - Nečas, Jindřich
TI - On the range of nonlinear operators with linear asymptotes which are not invertible
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1973
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 014
IS - 1
SP - 63
EP - 72
LA - eng
UR - http://eudml.org/doc/16544
ER -

References

top
  1. L. CESARI, Functional analysis and Galerkin's method, Michigan Math. J. 11 (1964), 385-414. (1964) Zbl0192.23702MR0173839
  2. S. A. WILLIAMS, A sharp sufficient condition for solution of a nonlinear elliptic boundary value problem, J. Diff. Eq. 8 (1970), 580-586. (1970) Zbl0209.13003MR0267267
  3. E. LANDESMM A. LAZAR, Nonlinear perturbations of linear elliptic boundary value problems at resonance, J. Math. Mech. 19 (1970), n. 7, 609-623. (1970) MR0267269
  4. J. NEČAS, Fredholm alternative for nonlinear operators and applications to partial differential equations and integral equations, Sasopis pěst. mat. 97 (1972), 65-71. (1972) MR0308882
  5. J. NEČAS, Remark on the Fredholm alternative for nonlinear operators with application to nonlinear integral equations of generalized Hammerstein type, Comment. Math. Univ. Carolinae 13 (1972), 109-120. (1972) MR0305171
  6. J. NEČAS, Les méthodes directes en théorie des équations elliptiques, Academia Prague, 1967. (1967) MR0227584

Citations in EuDML Documents

top
  1. Georg Hetzer, Some applications of the coincidence degree for set-contractions to functional differential equations of neutral type
  2. Svatopluk Fučík, Vladimír Lovicar, Boundary value and periodic problem for the equation x ' ' ( t ) + g ( x ( t ) ) = p ( t )
  3. Djairo Guedes de Figueiredo, On the range of nonlinear operators with linear asymptotes which are not invertible
  4. Jiří Jarušek, Jindřich Nečas, Sur les domaines des valeurs des opérateurs non-linéaires
  5. Svatopluk Fučík, Remarks on some nonlinear boundary value problems
  6. Jens Franke, Thomas Runst, Nonlinear perturbations of linear non-invertible boundary value problems in function spaces of type B p , q s and F p , q s
  7. Georg Hetzer, On the existence of weak solutions for some quasilinear elliptic variational boundary value problems at resonance
  8. Svatopluk Fučík, Boundary value problems with jumping nonlinearities
  9. Svatopluk Fučík, Further remark on a theorem by E. M. Landesman and A. C. Lazer
  10. Svatopluk Fučík, Nonlinear equations with noninvertible linear part

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.